# SDR IPXA2020081078771

- Difficulty date: July 15, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  RT WING LWR T/E REAR SPAR T ANGLE (SILL) CRACKED JUST FWD OF I/B AILERON.ACCOMPLISHED EA 011-5720-01-A8438 REV IR AND E0 MD11-5720-77383-A ON RH WING T/E LOWER ACCESS DOOR SILL STA XORS=420. (MINOR)
